# SDR 2018FA0000291

- Difficulty date: April 3, 2018
- Submitted: July 25, 2018
- Operation: General aviation
- Aircraft: N614B
- Make and model: Cessna 525B
- Aircraft serial: 525B0017
- Engine: Wilint FJ44
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN DESCENT IN HEAVY PRECIPITATION TO HOME BASE, MASTER CAUTION ILLUMINATED, SMOKE IN BAGGAGE.  THE PIC DECLARED AN EMERGENCY AND DESCENDED INTO PIT.  THE AIRCRAFT WAS EXAMINED BY THE FIRE CREW THERMAL IMAGING AND NO HOT SPOTS OR SMOKE WAS FOUND, WARNING WAS NOT PRESENT.  THE PIC CONDUCTED THE PRE-FLIGHT CHECKS WITH NO FAULTS FOUND.  THE AIRCRAFT WAS POWERED UP AND DOWN SEVERAL TIMES WITH NO INDICATIONS OR FAULTS FOUND.  BAGGAGE COMPARTMENT SMOKE DETECTION FUNCTIONAL CHECK 26-11-00 PERFORMED IAW MM REQUIREMENTS WITH NO FAULTS.  VISUAL INSPECTION OF BAGGAGE COMPARTMENTS AND SMOKE DETECTORS FOUND NO DEBRIS, CONTAMINATES OR OBVIOUS ABNORMALITIES.  TALKING WITH MANUFACTURES TECHNICAL SUPPORT TEAM IT WAS DISCUSSED THAT THE HEAVY PRECIPITATION MAY HAVE CAUSED THE FALSE INDICATION.
